# SDR GTIA2020041335161

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 52,217 hours, 25,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW R2 DOOR REQUIRE SERVICING -SERVICED PASSENGER / CREW DOORS ASSIST BOTTLE AT R2 IAW AMM 52-10-00-210-004
